Affordable Access

Publisher Website

Monotone Schwarz iterates for a semilinear parabolic convection–diffusion problem

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
183
Issue
1
Identifiers
DOI: 10.1016/j.cam.2005.01.012
Keywords
  • Singular Perturbation
  • Convection–Diffusion Problem
  • Monotone Schwarz Algorithm
  • Uniform Convergence
Disciplines
  • Computer Science

Abstract

Abstract This paper deals with a discrete monotone iterative algorithm for solving a nonlinear singularly perturbed convection–diffusion problem of parabolic type. On each time level, the monotone method (known as the method of lower and upper solutions) is applied to computing a nonlinear upwind difference scheme obtained after discretisation of the continuous problem. A monotone domain decomposition algorithm based on a modification of the Schwarz alternating method is constructed. The rate of convergence of the monotone Schwarz method is estimated. Uniform convergence properties of the monotone domain decomposition algorithm are studied. Numerical experiments are presented.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Uniform convergent monotone iterates for semilinea...

on Journal of Computational and A... Jan 01, 2011

Parallel Schwarz methods for convection-dominated...

on Journal of Computational and A... Jan 01, 2002

Monotone iterates with quadratic convergence rate...

on Applied Mathematics and Comput... Jan 01, 2011
More articles like this..